Positively oriented ideal triangulations on hyperbolic three-manifolds
UNSPECIFIED. (2004) Positively oriented ideal triangulations on hyperbolic three-manifolds. TOPOLOGY, 43 (6). pp. 1345-1371. ISSN 0040-9383Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.top.2004.02.002
Let M-3 be a non-compact hyperbolic 3-manifold that has a triangulation by positively oriented ideal tetrahedra. We show that the gluing variety defined by the gluing consistency equations is a smooth complex manifold with dimension equal to the number of boundary components of M-3. Moreover, we show that the complex lengths of any collection of non-trivial boundary curves, one from each boundary component, give a local holomorphic parameterization of the gluing variety. As an application, some estimates for the size of hyperbolic Dehn surgery space of once-punctured torus bundles are given. (C) 2004 Elsevier Ltd. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||TOPOLOGY|
|Publisher:||PERGAMON-ELSEVIER SCIENCE LTD|
|Official Date:||November 2004|
|Number of Pages:||27|
|Page Range:||pp. 1345-1371|
Actions (login required)
Downloads per month over past year